# SDR ASOA051003

- Difficulty date: November 17, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S72451
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE EXIT PLACARD ON THE PASSENGER DOOR WAS FOUND WORN.  MAINTENANCE REMOVED AND REPLACED THE EXIT PLACARD ON THE PASSENGER DOOR.  (M)
